Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: birth control and leg problems  (Read 55 times)

0 Members and 1 Guest are viewing this topic.

Offline farfalla89

  • Newbie
  • *
  • Posts: 27
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Worried
    Worried
  • Personal text
    • Poke This Member
birth control and leg problems
« on: June 24, 2014, 04:45:47 PM »
Hey Everyone!
So I just started the generic version of the birth control seasonque last sunday (8 days ago) and for about 4 days now I have been having muscle spasms in both of my legs and sometimes slight cramping that lasts for a few seconds. The first day I experienced it I called my gyno and she told me that I was probably dehydrated and needed to drink more water and eat bananas for the potassium. I tried it but didn't seem to do anything. Yesterday I went to see my family doctor and she looked at my legs and said that everything seemed fine and that she was not concerned about blood clots. She told me it was probably that I need to drink more fluids and control my anxiety.  I understand that the doctors are not worried about my symptoms, but I still am. Especially because it's incredibly annoying dealing with leg muscle twitching! I was wondering if anyone else has experienced this with starting a new birth control. This is the first time I have ever been on BC and I am 25 years old and I do not smoke. Maybe it is just my body not being used to the increase in estrogen. I am worried and I hate being a hypochondriac and going to the doctor every day, but I just don't know what to do!  ::)

farfalla
Bookmark and Share

Offline sixpack

  • no illogical conclusions please
  • Hero Member
  • *****
  • Posts: 16405
  • Country: us
  • Rec's: 214
  • Gender: Female
  • Mood: Thoughtful
    Thoughtful
  • anxiety lies, don't listen
    • Poke This Member
Re: birth control and leg problems
« Reply #1 on: June 24, 2014, 05:22:04 PM »
millions of women take BC pills and never develop blood clots or have any issues at all with the product.   However, here at az, many anxious women worry about all kinds of things, particularly with regard to medications.  Personally I don't think you are twitching or cramping because of dehydration or low potassium or blood clots.  I think you are having these twitches and muscle spasms etc due to your fear of blood clots/taking medication or just anxiety in general.  the mind is a powerful thing.  it can produce just about any body ache/pain that fits the disease/illness that you fear.  You have seen two doctors and both are not concerned.  You say that you realize they aren't but you still are.  May I ask:  if you aren't going to find any solace, at all, in the professional opinions of two doctors, why did you go and see them?
Bookmark and Share
MOST anxiety occurs on a subconscious level.  JUST because you don't feel consciously anxious or had a day or two of calm doesn't mean your mind & body are relaxed.  It can take months of reduced anxiety before a body goes back to a more non-reactive state

Tags:
 

Related Topics

  Subject / Started by Replies Last post
5 Replies
683 Views
Last post February 16, 2010, 09:16:30 AM
by wowthisismetoaT
1 Replies
315 Views
Last post December 01, 2011, 12:51:54 PM
by sixpack
2 Replies
282 Views
Last post August 31, 2012, 04:22:55 PM
by Not_Perfect_At_All
2 Replies
345 Views
Last post December 03, 2012, 07:57:48 PM
by Aeri
0 Replies
125 Views
Last post June 24, 2013, 07:13:19 PM
by Boo89